# SDR 2020FA0000528

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Aircraft: N969BS
- Make and model: Cirrus SR22T
- Aircraft serial: 0969
- Aircraft time: 905 hours
- Engine: Cont TSIO550K
- Engine time: 905 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Condition: Backed Out
- Location: Eng Oil Cooler
- Part time: 905 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE LOSS OIL PRESSURE, DUE TO OIL LINE LOOSING TORQUE AT THE OIL COOLER CROSS FITTING.  THE OIL LINE SUPPLY OIL FROM THE OIL COOLER CROSS FITTING TO THE TURBO IS SECURE TO THE ENGINE MOUNT, IT SEEM VERY TIGHT FIT, SHORT AND STIFF, WITH THE ENGINE VIBRATION IT SEEM VERY EASY TO CAUSE IT TO BREAK LOOSE WITH OUT ABLE TO DETECT THE PROBLEM DURING MAINTENANCE.  THE ENGINE WILL LOSS OIL PRESSURE AND CAUSE ENGINE POWER LOSS INFLIGHT.
